Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Cold, bodyaches, headache. Red spots on legs, ankles swollen, tingling in toes. After effects of flu?

I ve had a cold with body aches and a headache , and I am starting to feel better, but now a bunch of red spots has appeared on my legs, mostly on the calves but a few on the thighs also. I have one red eye that has sleep in it in the mornings, my ankles are slightly swollen and my toes sometimes tingle. My spots don t itch , but it feels bruised and it hurts a little when I walk, like I twisted my ankles or something. Is this just after effects of the cold/ flu or should I have it checked out?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Cold, bodyaches, headache is related to viral illness. I however do not understand why you have been having red spots on legs, ankles that are swollen and tingling in toes. These seem to be unusual and are symptoms of a neuropathic illness. I wonder if you should wait for another week or so before you visit with a neurologist. I also recommend that you take precaution and use anti itch medications so that you do not worsen the spots.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor